×

Found 134 Documents (Results 1–100)

100
MathJax

Positive integral kernels for polar derivatives. (English) Zbl 1429.30012

Aleman, Alexandru (ed.) et al., Analysis of operators on function spaces. The Serguei Shimorin memorial volume. Including extended versions of lectures of the conference in honor of the memory of Serguei Shimorin at the Mittag-Leffler Institute, Stockholm, Sweden in the summer of 2018. Cham: Springer. Trends Math., 251-258 (2019).
MSC:  30C15 26C10 42A16
PDF BibTeX XML Cite
Full Text: DOI

Some rational inequalities inspired by Rahman’s research. (English) Zbl 1370.30002

Govil, Narenda Kumar (ed.) et al., Progress in approximation theory and applicable complex analysis. In memory of Q.I. Rahman. Cham: Springer (ISBN 978-3-319-49240-7/hbk; 978-3-319-49242-1/ebook). Springer Optimization and Its Applications 117, 105-127 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On Bernstein-type inequalities for the polar derivative of a polynomial. (English) Zbl 1370.30001

Govil, Narenda Kumar (ed.) et al., Progress in approximation theory and applicable complex analysis. In memory of Q.I. Rahman. Cham: Springer (ISBN 978-3-319-49240-7/hbk; 978-3-319-49242-1/ebook). Springer Optimization and Its Applications 117, 41-74 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Complex Bézier curves and the geometry of polynomials. (English) Zbl 1352.65045

Boissonnat, Jean-Daniel (ed.) et al., Curves and surfaces. 7th international conference, Avignon, France, June 24–30, 2010. Revised selected papers. Berlin: Springer (ISBN 978-3-642-27412-1/pbk). Lecture Notes in Computer Science 6920, 43-65 (2012).
MSC:  65D17
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification